# SDR SWAA2023052530669

- Difficulty date: April 24, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8539V
- Make and model: Boeing 737-8H4
- Aircraft serial: 42534
- Aircraft time: 19,572 hours, 9,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H TRANSITION ANGLE HAS CORROSION AT FASTENER HOLES STA. 500C TO 500D RBL 24 WL 156.<[01] COMPLETE PART REPLACEMENT ON NR# TTG8Q00KQJLZ LINE #2446.;[02] INSPECTION VERIFIED CORRECTIVE ACTION STEP 1. FWD CARGO R/H TRANSITION ANGLE TO BE REPLACED ON FAULT TTG8Q00KQJLZ. CORROSION MEASUREMENTS FOUND ON FAULT TTG8Q00KQJLZ.
